# SDR AU970705

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 639272
- Condition: Cracked
- Location: Spark Plug Hole
- Component: Cont, 639272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER CRACKED BETWEEN TOP SPARK PLUG HOLE AND INJECTOR NOZZLE
